# SDR SIMA200507521

- Difficulty date: March 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Part number: KSC35762OV
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - BUSHING AT HORIZONTAL STABILIZER HINGE POINTS HAVE PLAY.  COMPLIED WITH EMB 135 SRM 55-10-02 FOR HORIZONTAL STABILIZER BUSHING RAI.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
